MAUDE Adverse Event Report: CODMAN & SHURTLEFF, INC. CODMAN EDS 3 CSF EXTERNAL DRAINAGE SYSTEM WITH VENTRICULAR CATHETER

CODMAN & SHURTLEFF, INC. CODMAN EDS 3 CSF EXTERNAL DRAINAGE SYSTEM WITH VENTRICULAR CATHETER
Model Number 82-1730
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/13/2018
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported by an international user facility: "after 4 days an eds3 started leaking.It was replaced by another external drain.There were no reports of delay or patient harm".Patient information: n/a.Patient is not part of a clinical study.No surgical delay reported.This is not a revision of one or more implants.On (b)(6) 2018: the device will not be returned.

Brand Name
CODMAN EDS 3 CSF EXTERNAL DRAINAGE SYSTEM WITH VENTRICULAR CATHETER
Common Device Name
EXTERNAL DRAINAGE SYSTEM
Manufacturer (Section D)
CODMAN & SHURTLEFF, INC.
325 paramount drive
raynham MA 02767
MDR Report Key7809479
Report Number2023988-2018-00048
Device Sequence Number13830561
Product Code JXG
UDI-Device Identifier10886704040903
UDI-Public10886704040903
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K162437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number82-1730
Device Catalogue Number821730
Device Lot Number151701
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2018
Initial Report FDA Received Date08/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;